# SDR C2XA08IA183

- Difficulty date: July 31, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 14,844 hours, 12,317 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001007MOD3
- Condition: Inoperative
- Location: T/E Flap
- Part time: 14,688 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH-FLIGHT 2411, THE CREW REPORTED THAT THE FLAPS FAILED CLIMBING THROUGH 15000 FEET AT 0 DEGREES.  THE ACFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FECU (FLAP ELECTRONIC CONTROL UNIT).  OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
